Skip to content Skip to navigation

Volume 20 (2017)

Volume 20 (2017)

Number 1 - 2017

  1. Jesus Ildefonso Diaz and Yves Meyer, Poisson Summation Formulae and the Wave Equation with a Finitely Supported Measure as Initial Velocity. Afr Diaspora J. Math. Vol. 20 (2017). no. 1, pp. 1 - 13

Number 2 - 2017

  1. C. Diop, T. M. M. Sow, N. Djitte, and C. E. Chidume, Hammerstein Equations with Lipschitz and Strongly Monotone Mappings in Classical Banach spaces. Afr Diaspora J. Math. Vol. 20 (2017). no. 2, pp. 1 - 15
  2. Charles Etienne Goli and Assohoun Adje, Existence of Solutions of Some Nonlinear φ-Laplacian Equations with Neumann-Steklov Nonlinear Boundary Conditions. Afr Diaspora J. Math. Vol. 20 (2017). no. 2, pp. 16 - 38
  3. Shuliang Huang and Nadeem ur Rehman, On Commutativity of Prime Γ-Rings with θ-Derivations. Afr Diaspora J. Math. Vol. 20 (2017). no. 2, pp. 39 - 44
  4. Moussa Kourouma, About the Degenerate Spectrum of the Tension Field for Mappings into a Symmetric Riemannian Manifold. Afr Diaspora J. Math. Vol. 20 (2017). no. 2, pp. 45 - 68
  5. Stéphane Tchuiaga, On Symplectic Dynamics. Afr Diaspora J. Math. Vol. 20 (2017). no. 2, pp. 69 - 94